Application of the stochastic calculus of variation to the fractional Brownian motion

Ustunel, Ali Suleyman, Uestuenel, Ali Sueleyman, Decreusefond, Laurent, Üstünel, Ali Süleyman . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 321 (12) :1605-1608

Locate this article in:

Bibtex

@article{CIS-124708,
  Author = {Ustunel, Ali Suleyman and Uestuenel, Ali Sueleyman and Decreusefond, Laurent and Üstünel, Ali Süleyman},
  Title = {Application of the stochastic calculus of variation to the fractional Brownian motion},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {321},
  Number = {12},
  Year = {1995},
  Pages = {1605--1608},
  Keywords = {stochastic analysis, diffusion processes, manifolds, stochastic calculus of variations, Malliavin calculus}
}

Similar articles